# SDR SWIA200617234

- Difficulty date: September 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 15,508 hours, 20,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 219
- Condition: Discharged
- Location: Cabin
- Part time: 11,233 hours, 15,387 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN ROW 9 INOP.  REPLACED AFT ELBP.  OPERATIONAL CHECKS GOOD.
